# SDR REXA2017101901107

- Difficulty date: October 19, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU RUNING AT GATE, STARTED TO PUMP AIR CONDITIONING SYSTEM SMOKE INTO CABIN,  LEFT PACK DUCT TEMP SHOT UP TO 99 AND WAS UNABLE TO CONTROL TEMP IN BOTH AUTO AND MANUAL MODES.  RIGHT PACK WORKS FINE AND SMOKE CLEARED.  NO EICAS MESSAGE DISPLAYED.   REMOVED AND REPLACED THE LEFT ACM IAW AMM 21-51-08. PERFORMED AN OPS TEST IAW AMM 21-51-08. OPS CHECKED GOOD, NO OTHER DEFECTS NOTED.
